Mathematical Sciences Research Institute Publications

Set Theory of the Continuum

Editors: Judah, Haim, Just, Winfried, Woodin, Hugh (Eds.)

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-1-4613-9754-0
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $139.00
price for USA
  • ISBN 978-1-4613-9756-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.

Table of contents (22 chapters)

  • Descriptive Set Theoretic Phenomena in Analysis and Topology

    Becker, Howard

    Pages 1-25

  • An Alternative Proof of Laver’s Results on the Algebra Generated by an Elementary Embedding

    Dehornoy, Patrick

    Pages 27-33

  • Some other Problems in Set Theory

    Foreman, Matthew

    Pages 35-38

  • Games in Recursion Theory and Continuity Properties of Capping Degrees

    Harrington, Leo (et al.)

    Pages 39-62

  • Admissibility and Mahloness in L(ℝ)

    Jackson, Steve

    Pages 63-74

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-1-4613-9754-0
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $139.00
price for USA
  • ISBN 978-1-4613-9756-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Set Theory of the Continuum
Editors
  • Haim Judah
  • Winfried Just
  • Hugh Woodin
Series Title
Mathematical Sciences Research Institute Publications
Series Volume
26
Copyright
1992
Publisher
Springer-Verlag New York
Copyright Holder
Springer-Verlag New York, Inc.
eBook ISBN
978-1-4613-9754-0
DOI
10.1007/978-1-4613-9754-0
Softcover ISBN
978-1-4613-9756-4
Series ISSN
0940-4740
Edition Number
1
Number of Pages
IX, 416
Topics